# SDR SWIA201230321

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 21,511 hours, 18,113 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2713
- Condition: Failed
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5656,  LEFT 14TH DUCT WARNING MESSAGE.   REPLACED LEFT BLEED AIR LEAK CONTROL UNIT.
